Algebraic orders on K0 and approximately finite operator algebras.

Power, S. C. (1992) Algebraic orders on K0 and approximately finite operator algebras. Journal of Operator Theory, 27 (1). pp. 87-106.

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Operator Theory
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19619
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 14:06
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:02
URI: https://eprints.lancs.ac.uk/id/eprint/19619

Actions (login required)

View Item View Item